# SDR SWAA2025020583330

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN 2024-779263<[01] REPLACED ANGLE-SUPPORT LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG-143A5400 SHEET 154 REV.-. FOR REMOVED EWIS PROTECTION SEE TTG8Q00XZCNL. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE-SUPPORT LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG-143A5400 SHEET 154 REV.-;[03] CORRECTED STEP 2. REPLACED ANGLE-SUPPORT LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG-143A5400 SHEET 154 REV.- .SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPLACED ANGLE-SUPPORT LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN; IAW B737-800 SRM 51-40-02 AND DWG-143A5400 SHEET 154 REV.- .SEE INDIVIDUAL SIGN-OFF BELOW.
